# SDR DALA2023092908004

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA Y=916 OVER STRG 28R AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00328: CORROSION LEVEL 2. INTERCOSTAL ON STA Y=908 TO Y=927 STGR 28 RH WAS REPLACED PER DWG 9957704 REV M, B717 SRM 51-41-02-0G, AND 51-41-05-0G. (LP #2991968)
